HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Great circular surfaces in the three-sphere

Files in This Item:
DGA29-3_409-425.pdf388.38 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Great circular surfaces in the three-sphere
Authors: Izumiya, Shyuichi Browse this author
Nagai, Takayuki Browse this author
Saji, Kentaro Browse this author
Keywords: The 3-sphere
Spherical geometry
Great circle
Great circular surface
Extrinsic flat surface
Issue Date: Jun-2011
Publisher: Elsevier B.V.
Journal Title: Differential Geometry and its Applications
Volume: 29
Issue: 3
Start Page: 409
End Page: 425
Publisher DOI: 10.1016/j.difgeo.2011.02.005
Abstract: In this paper, we consider a special class of the surfaces in the 3-sphere defined by one-parameter families of great circles. We give a generic classification of singularities of such surfaces and investigate the geometric meanings from the view point of spherical geometry.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University